Nonlinear Difference Equations: Theory with Applications to Social Science Models
By Hassan Sedaghat. 2003
209 citations recorded by the source corpus.
View Paper: https://www.semanticscholar.org/paper/e8b19879ccd8a22e337c5557ffbbc280aaaacba0
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- Hassan Sedaghat
- Mehdi Dehghan
- Qamar Din
- C. Kent
- R. Mazrooei-Sebdani
- N. Ortiz
- S. Stević
Citations in the corpus
- Dynamics of rational difference equations containing quadratic terms (2008, background): “The following theorem is an immediate consequence of Lemmas 4-6, Remark 3(a), the Sharkovski ordering and the “Chaos Theorem” of Li and Yorke; see [13], [14], [15].”
- Stability analysis of a discrete ecological model (2014, background): “1 (Sedaghat, 2003) Consider the discrete dynamical system of the form , 0,1, , such that be an equilibrium point of (4.”
- Global behaviours of rational difference equations of orders two and three with quadratic terms (2009, background): “It follows that the points (yk, yk21) are on the hyperbolas (9).”
- Qualitative Properties for a Fourth Order Rational Difference Equation (2010, unknown): “See also [4, 11, 14–22, 24, 30–32].”